skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Kết quả 1 - 20 của 39  trong Tất cả tài nguyên

Kết quả 1 2 next page
Lọc theo: Chủ đề: Mathematics xóa Cơ sở dữ liệu: MEDLINE/PubMed (NLM) xóa Chủ đề: Biology xóa Nhan đề tạp chí: Journal Of Mathematical Biology xóa
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Links between topology of the transition graph and limit cycles in a two-dimensional piecewise affine biological model

Abou-Jaoudé, Wassim ; Chaves, Madalena ; Gouzé, Jean-Luc; Gouzé, Jean-Luc (Editor)

Journal of Mathematical Biology, December 2014, Vol.69(6-7), pp.1461-1495 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-013-0735-x

Toàn văn sẵn có

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Augmentative biocontrol when natural enemies are subject to Allee effects

Bajeux, Nicolas ; Grognard, Frédéric ; Mailleret, Ludovic; Gouzé, Jean-Luc (Editor)

Journal of Mathematical Biology, 2017, Vol.74(7), pp.1561-1587 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-016-1063-8

Toàn văn sẵn có

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Monotonicity of Fitness Landscapes and Mutation Rate Control

Belavkin, Roman V. ; Channon, Alastair ; Aston, Elizabeth ; Aston, John ; Krasovec, Rok ; Knight, Christopher G.

J. Math. Biol. (2016) 73: 1491 [Tạp chí có phản biện]

Arxiv ID: 1209.0514

Toàn văn sẵn có

Phiên bản sẵn có
4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Simple signaling games of sexual selection (Grafen’s revisited)

Bernhard, Pierre ; Hamelin, Frédéric Marie; Gouzé, Jean-Luc (Editor)

Journal of Mathematical Biology, December 2014, Vol.69(6-7), pp.1719-1742 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-013-0745-8

Toàn văn sẵn có

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Simulating aggregates of bivalents in 2n = 40 mouse meiotic spermatocytes through inhomogeneous site percolation processes

Berríos, Soledad ; López fenner, Julio ; Maignan, Aude; Maignan, Aude (Editor)

Journal of Mathematical Biology, November 2018, Vol.77(5), p.1341–1362 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-018-1254-6

Toàn văn sẵn có

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Necessary and sufficient conditions for protocell growth

Bigan, Erwan ; Paulevé, Loïc ; Steyaert, Jean-Marc ; Douady, Stéphane S; Paulevé, Loïc (Editor)

Journal of Mathematical Biology, 18 April 2016 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-016-0998-0

Toàn văn sẵn có

Phiên bản sẵn có
7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A revised model of fluid transport optimization in Physarum polycephalum

Bonifaci, Vincenzo

Journal of Mathematical Biology, 74(3):567-581, 2017 [Tạp chí có phản biện]

Arxiv ID: 1606.04225

Toàn văn sẵn có

Phiên bản sẵn có
8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the fixed parameter tractability of agreement-based phylogenetic distances

Bordewich, Magnus ; Scornavacca, Celine ; Tokac, Nihan ; Weller, Mathias; Gouat, Isabelle (Editor)

Journal of Mathematical Biology, January 2017, Vol.74(1-2), pp.239-257 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-016-1023-3

Toàn văn sẵn có

Phiên bản sẵn có
9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Co-divergence and tree topology

Calamoneri, Tiziana ; Monti, Angelo ; Sinaimeri, Blerina; Sagot, Marie-France (Editor)

Journal of Mathematical Biology, August 2019, Vol.79(3), pp.1149-1167 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-019-01385-w

Toàn văn sẵn có

Phiên bản sẵn có
10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Coexistence phenomena and global bifurcation structure in a chemostat-like model with species-dependent diffusion rates

Castella, François ; Madec, Sten; Castella, Francois (Editor)

Journal of Mathematical Biology, 2014, Vol.68(1-2), pp.377-415 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-012-0633-7

Toàn văn sẵn có

Phiên bản sẵn có
11
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Expected distance between terminal nucleotides of RNA secondary structures

Clote, Peter ; Ponty, Yann ; Steyaert, Jean-Marc; Ponty, Yann (Editor)

Journal of Mathematical Biology, September 2012, Vol.65(3), pp.581-99 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-011-0467-8

Toàn văn sẵn có

Phiên bản sẵn có
12
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A two layers monodomain model of cardiac electrophysiology of the atria

Coudière, Yves ; Henry, Jacques ; Labarthe, Simon; Labarthe, Simon (Editor)

Journal of Mathematical Biology, 18 March 2015, p.35 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-015-0861-8

Toàn văn sẵn có

Phiên bản sẵn có
13
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Probabilistic analysis of a genealogical model of animal group patterns

Durand, Eric ; François, Olivier; Francois, Olivier (Editor)

Journal of Mathematical Biology, March 2010, Vol.60(3), pp.451-68 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-009-0270-y

Toàn văn sẵn có

Phiên bản sẵn có
14
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Geometric properties of a class of piecewise affine biological network models

Farcot, Etienne; Godin, Christophe (Editor)

Journal of Mathematical Biology, 2006, Vol.52(3), pp.373-418 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-005-0360-4

Toàn văn sẵn có

Phiên bản sẵn có
15
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Typical trajectories of coupled degrade-and-fire oscillators: From dispersed populations to massive clustering

Fernandez, Bastien ; Tsimring, Lev; Fernandez, Bastien (Editor)

Journal of Mathematical Biology, 2014, Vol.68(7), pp.1627-1652 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-013-0680-8

Toàn văn sẵn có

Phiên bản sẵn có
16
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

An explanatory model to validate the way water activity rules periodic terrace generation in Proteus mirabilis swarm

Frenod, Emmanuel ; Sire, Olivier; Frenod, Emmanuel (Editor)

Journal of Mathematical Biology, 15 January 2009, Vol.59(4), pp.439--466 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-008-0235-6

Toàn văn sẵn có

Phiên bản sẵn có
17
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On Encodings of Phylogenetic Networks of Bounded Level

Gambette, Philippe ; Huber, Katharina; Gambette, Philippe (Editor)

Journal of Mathematical Biology, 2012, Vol.65(1), pp.157-180 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-011-0456-y

Toàn văn sẵn có

Phiên bản sẵn có
18
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Analyzing fish movement as a persistent turning walker

Gautrais, Jacques ; Jost, Christian ; Soria, Marc ; Campo, Alexandre ; Motsch, Sébastien ; Fournier, Richard ; Blanco, Stéphane ; Theraulaz, Guy; Gautrais, Jacques (Editor)

Journal of Mathematical Biology, 09 January 2009, Vol.58(3), pp.429-445 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-008-0198-7

Toàn văn sẵn có

Phiên bản sẵn có
19
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Mathematical modelling and numerical simulations of actin dynamics in the eukaryotic cell

George, Uduak Z ; Stéphanou, Angélique ; Madzvamuse, Anotida; Stéphanou, Angélique (Editor)

Journal of Mathematical Biology, February 2013, Vol.66(3), pp.547-93 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-012-0521-1

Toàn văn sẵn có

Phiên bản sẵn có
20
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Existence and stability of periodic solutions of an impulsive differential equation and application to CD8 T-cell differentiation

Girel, Simon ; Crauste, Fabien; Girel, Simon (Editor)

Journal of Mathematical Biology, June 2018, Vol.76(7), pp.1765-1795 [Tạp chí có phản biện]

ISSN: 0303-6812 ; E-ISSN: 1432-1416 ; DOI: 10.1007/s00285-018-1220-3

Toàn văn sẵn có

Phiên bản sẵn có

Kết quả 1 - 20 của 39  trong Tất cả tài nguyên

Kết quả 1 2 next page

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước2008  (2)
  2. 2008đến2009  (3)
  3. 2010đến2011  (2)
  4. 2012đến2014  (14)
  5. Sau 2014  (18)
  6. Lựa chọn khác open sub menu

Nhan đề tạp chí 

  1. arXiv.org  (9)
  2. ISSN:0303-6812  (2)
  3. Lựa chọn khác open sub menu

Gợi ý tìm kiếm

Bỏ qua truy vấn này và tìm kiếm mọi thứ

theo tác giả:

  1. Gouzé, Jean-Luc
  2. Scornavacca, Celine
  3. Crauste, Fabien
  4. Godin, Christophe
  5. Grognard, Frédéric

Đang tìm Cơ sở dữ liệu bên ngoài...